# SDR 96ZZZX1584

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Set
- Part number: 3039260
- Condition: Defective
- Location: Fn2
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING LT ENGINE FOR HUNG START AT 38 PERCENT NG AND ALSO FAILED TO REACH IDLE RPM.  REPLACED WITH NEW NOZZLE SET UNIT, CORRECTED PROBLEM.
